MathSciNet Relay Station
MathSciNet bibliographic data
MR2458352 93B36 (34K23 37D45 37N35)
Park, Ju H.; Ji, D. H.; Won, S. C.; Lee, S. M. $\scr H_\infty$ synchronization of time-delayed chaotic systems. Appl. Math. Comput. 204 (2008), no. 1, 170–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement